# SDR IPXA2025070185694

- Difficulty date: June 30, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 129,532 hours, 21,830 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Crash Axe
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN CARGO DECK CRASH AXE RUSTY.  R&R MCD CRASH AXE IAW AMM 25-60-00.
